Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Some zeros of the Titchmarsh counterexample
HTML articles powered by AMS MathViewer

by Robert Spira PDF
Math. Comp. 63 (1994), 747-748 Request permission

Abstract:

Zeros on and off the critical line are found for Titchmarsh’s function $f(s)$.
References
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 11M41, 11Y35
  • Retrieve articles in all journals with MSC: 11M41, 11Y35
Additional Information
  • © Copyright 1994 American Mathematical Society
  • Journal: Math. Comp. 63 (1994), 747-748
  • MSC: Primary 11M41; Secondary 11Y35
  • DOI: https://doi.org/10.1090/S0025-5718-1994-1254148-8
  • MathSciNet review: 1254148